# SDR 2022FA0000565

- Difficulty date: August 31, 2022
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N59WV
- Make and model: Cirrus SR22T
- Aircraft serial: 0516
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Condition: Failed
- Location: Rt Mlg
- Part time: 115 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND BRAKE ROTOR MOUNT LUG SHEAVED CAUSING BRAKE TO FAIL
